# SDR 2004FA0000925

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: General aviation
- Aircraft: N47AK
- Make and model: Dhav DHC2*
- Aircraft serial: 726
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 097
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND FUNTIONAL TEST OF THE INITIAL INSTALLATION OF AIR DATA COMPUTER (ADC) INSTALLED AS PART OF THE CHELTON FLIGHT SYSTEMS EFIS-SV SYSTEM UNDER STC SA02203AK, ENCOUNTERED 100FT ALTITUDE DRIFT WITHIN 5 MINUTES AFTER BAROMETRIC PRESSURE HAD BEEN SET.
